Integrable Hierarchies and the WDVV-equations

G.F. Helminck

    Research output: Chapter in Book/Report/Conference proceedingChapterAcademicpeer-review

    Original languageEnglish
    Title of host publicationQuantum Theory and Symmetries
    EditorsA. Horzela, E. Kapuscik
    PublisherWorld Scientific
    Pages74-95
    Number of pages22
    ISBN (Print)9810248873
    Publication statusPublished - 2002

    Keywords

    • METIS-209945

    Cite this

    Helminck, G. F. (2002). Integrable Hierarchies and the WDVV-equations. In A. Horzela, & E. Kapuscik (Eds.), Quantum Theory and Symmetries (pp. 74-95). World Scientific.